# SDR SWAA2024022946385

- Difficulty date: January 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,706 hours, 30,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 259 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STA259.5 AT LEVEL STR 9R AT PASSENGER CABIN 2024-77317<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 01-MAY-24;[02] TOOL USED ULTRASONIC EQUIPMENT P/N 45MG; S/N 130066401 DUE DATE 05-OCT-24 USED ON STEP 9;[03] PERFORMED PERMANENT REPAIR LOC. ON FRAME STA259.5 AT LEVEL STR 5R TO STR 11R AT PASSENGER CABIN IAW EA-24-153-00353-WIP1 AND 24-153-00353-WIP2 SEE INDIVIDUAL SIGN-OFF BELOW;[04] PERFORMED PERMANENT REPAIR LOC. ON FRAME STA259.5 AT LEVEL STR 5R TO STR 11R AT PASSENGER CABIN IAW EA-24-153-00353-WIP1 AND 24-153-00353-WIP2 SEE INDIVIDUAL SIGN-OFF BELOW RII CERTIFIED
